# SDR HNAA2023121900474

- Difficulty date: November 1, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,416 hours, 48,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E006520 ANGLE AT STGR 06R JUST FWD OF FR13 IS CRACKED.  : REMOVED AND INSTALLED SERVICEABLE ANGLE AT STGR 6R FWD OF FR 13 IAW EMB 145 SRM 51-40-02 AND EO1-53-23-0436
